Pétermann, Y.-F. S.
About a theorem of Paolo Codecà's and omega estimates for arithmetical convolutions. Second part
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4 : Tome 17 (1990) no. 3 , p. 343-353
Zbl 0759.11029 | MR 1079980
URL stable : http://www.numdam.org/item?id=ASNSP_1990_4_17_3_343_0

Bibliographie

[1] C. Codecà, On the properties of oscillations and almost periodicity of certain convolutions, Rend. Sem. Mat. Univ. Padova 71 (1984), 103-119. Numdam | Zbl 0552.10029

[2] S. Chowla - H. Walum, On the divisor problem, Norske Vid. Selsk. Forh. 36 (1963), 127-134. Zbl 0135.10703

[3] J.L. Hafner, On the average order of a class of arithmetical functions, J. Number Theory 15 (1982), 36-76. Zbl 0495.10027

[4] G.H. Hardy - J.E. Littlewood, Notes on the theory of series (XX): on Lambert series, Proc. London Math. Soc. 41 (1936), 257-270. JFM 62.0222.02 | Zbl 0014.30301

[5] S. Kanemitsu, Omega theorems for divisor functions, Tokyo J. Math. 7 (1984), 399-419. Zbl 0556.10031

[6] S. Kanemitsu - R.S.R.C. RAO, On a conjecture of S. Chowla and of S. Chowla and H. Walum I, II, J. Number Theory 20 (1985) 255-261, 103-120. Zbl 0467.10032

[7] R.A. Macleod, An extremal result for divisor functions, J. Number Theory 23 (1986), 365-366. Zbl 0591.10036

[8] Y.-F.S. Pétermann, About a theorem of Paolo Codecà's and Ω-estimates for arithmetical convolutions, J. Number Theory 30 (1988), 71-85; Addendum, to appear: J. Number Theory. Zbl 0649.10034

[9] Y.-F.S. Pétermann, Divisor problems and exponent pairs, Arch. Math. 50 (1988), 243-250. Zbl 0619.10034

[10] Y.-F.S. Pétermann, Divisor problems and exponent pairs: on a conjecture by Chowla and Walum, Proc. Conf. Prospects Math. Sci. Tokyo 1986, World Sci. Publ., Singapore 1988, 211-230. Zbl 0685.10031

[11] Y.-F.S. Pétermann, Omega theorems for divisor functions, to appear: Indian J. Math. Zbl 0819.11037

[12] Y.-F.S. Pétermann, An Ω-theorem for an error term related to the sum-of-divisors function, Mh. Math. 103 (1987), 145-157; Addendum, Mh. Math. 105 (1988), 193-194. Zbl 0606.10035

[13] H. Rademacher, Topics in analytic number theory, Springer-Verlag, Berlin 1973. Zbl 0253.10002

[14] R.S.R.C. Rao, On an error term of Landau II, Rocky Mountain J. Math. 15 (1985), 579-588. Zbl 0584.10027